# SDR F3LA99109

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Did Not Deploy
- Location: Cabin
- Part time: 71,507 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - DURING DEMONSTRATION, FLIGHT CREW REPORTED OXYGEN MASKS DID NOT DEPLOY.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE PASSENGER OXYGEN SYSTEM MANUAL ACTIVATION PER MM 35-21-00A AND CHECKED OKAY.  TC:  88,247.  (X)
